# SDR DHL9770263D

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Air Stair
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT AIRSTAIR FS 1342 RT HORIZONTAL CHORD ATTACH TO VERTICAL REAR SPAR HAS CORROSION.  REMOVED CORROSION, OUT OF LIMITS.  INSTALLED ANGLE REPAIR  PER AVITAS ENGINEERING  PMSI 155D-4, ANGLE 7 BY 2 BY 2, N/R 4263.
